Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

iMoHiT

SUPPLEMENTS POST ACCUTANE!

Recommended Posts

Hi I Was Just Wondering That If I Can Have Gym Supplements Post Accutane It Has Been Like 8-10 Days & I’ve Completed My Accutane Course, Mostly Clear Just Left With Those Scars LMK If I Can Take Supplements Its Basically A Mass Gainer Which Contains Vit A & I’ve Seen Many Articles Related to Accutane & Vitamin A That Both Shouldn’t Be Taken Together/We shouldn’t use supplments with VIT A in it. So, I Was Just Curious About It & Just Wanted To Make Sure If Its Safe Post Accutane!
Tho It Contains 150 IUof Vit A in 1 Serving & I Have To Take 2 Servings A Day 
AND SUGGEST ME ANY GOOD TREATMENT FOR SCARS TOO PLEASE :)

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×